# SDR SCNA20230918226

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 34,484 hours, 23,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 752624: 2L DOOR SLIDE COVER PIN EXPOSED AND NOT IN BOLT INSIDE OF SLIDE. - - - RESOLUTION: REMOVED SLIDE INSTALLED COVER PIN RE-INSTALLED SLIDE REF AMM 25-66-01 OK FOR SERVICE.
